# SDR UALA2012071603809

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 68,011 hours, 25,240 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30799
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

LEFT GENERATOR OFF ILLUMINATED AND LOST POWER DURING TAKEOFF ROLL.  PREVIOUS CREW NOTED THAT DRIVE LIGHT ILLUMINATED MOMENTARY BUT EVENTUALLY STAYED OFF.  AIRCRAFT RTBL.  AT ARRIVAL, LEFT IDG REQUIRED APPROX 80 PUMPS FOR OVERLFOW.   REPLACED LT IDG PER AMM, PERFORMED IDLE AND LEAK PER AMM.  TEST IS GOOD, AND NO LEAKS NOTED.
